EconPapers    
Economics at your fingertips  
 

The delinquency of subprime mortgages

Michelle A. Danis and Anthony Pennington-Cross

Journal of Economics and Business, 2008, vol. 60, issue 1-2, 67-90

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (29)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0148-6195(07)00066-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The delinquency of subprime mortgages (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jebusi:v:60:y:2008:i:1-2:p:67-90

Access Statistics for this article

Journal of Economics and Business is currently edited by Emanuele Bajo and Moritz Ritter

More articles in Journal of Economics and Business from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).

 
Page updated 2025-03-19
Handle: RePEc:eee:jebusi:v:60:y:2008:i:1-2:p:67-90